Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Publications
Search
Statistics
Weyl Numbers in Function Spaces Ii
AuthID
P-00J-TZ6
1
Author(s)
Caetano A.
Document Type
Article
Year published
1991
Published
in
Forum Mathematicum,
ISSN: 09337741
Volume: 3, Issue: 3, Pages: 613-621 (8)
Indexing
Scopus
®
Crossref
®
Google Scholar
®
Metadata
Sources
Publication Identifiers
DOI
:
10.1515/form.1991.3.613
Scopus
: 2-s2.0-84877028551
Source Identifiers
ISSN
: 09337741
Export Publication Metadata
Export
×
Publication Export Settings
BibTex
EndNote
APA
Export Preview
Marked List
Add to Marked List
Info
At this moment we don't have any links to full text documens.
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
2 records from
DataCite
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service